# SDR USAA2013072900022

- Difficulty date: July 9, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  FOUND CORROSION ON SEAT TRACK AT FR16, S23L, Y1292.  REPLACED SEAT TRACK IAW SRM 51-72-11, DWG D53910029 AND D53911046.
